MathSciNet Relay Station
MathSciNet bibliographic data
MR1079888 03E05 (03E75 06F25 12J15)
Ciesielski, Krzysztof $2^{2^\omega}$ nonisomorphic short ordered commutative domains whose quotient fields are long. Proc. Amer. Math. Soc. 113 (1991), no. 1, 217–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement